Time decay of solutions to the cauchy problem for time-dependent Schrödinger-Hartree equations

Nakao Hayashi, Tohru Ozawa

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

We consider the time-dependent Schrödinger-Hartree equation {Mathematical expression} {Mathematical expression} where λ≧0 and {Mathematical expression}. We show that there exists a unique global solution u of (1) and (2) such that {Mathematical expression} with {Mathematical expression} Furthermore, we show that u has the following estimates: {Mathematical expression} and {Mathematical expression}

Original languageEnglish
Pages (from-to)467-478
Number of pages12
JournalCommunications in Mathematical Physics
Volume110
Issue number3
DOIs
Publication statusPublished - 1987 Sep
Externally publishedYes

Fingerprint

Hartree Equation
Decay of Solutions
Cauchy problem
Cauchy Problem
decay
Global Solution
estimates
Estimate

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this

Time decay of solutions to the cauchy problem for time-dependent Schrödinger-Hartree equations. / Hayashi, Nakao; Ozawa, Tohru.

In: Communications in Mathematical Physics, Vol. 110, No. 3, 09.1987, p. 467-478.

Research output: Contribution to journalArticle

@article{b20e696bdf614b3fa1205d7456100baa,
title = "Time decay of solutions to the cauchy problem for time-dependent Schr{\"o}dinger-Hartree equations",
abstract = "We consider the time-dependent Schr{\"o}dinger-Hartree equation {Mathematical expression} {Mathematical expression} where λ≧0 and {Mathematical expression}. We show that there exists a unique global solution u of (1) and (2) such that {Mathematical expression} with {Mathematical expression} Furthermore, we show that u has the following estimates: {Mathematical expression} and {Mathematical expression}",
author = "Nakao Hayashi and Tohru Ozawa",
year = "1987",
month = "9",
doi = "10.1007/BF01212423",
language = "English",
volume = "110",
pages = "467--478",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Time decay of solutions to the cauchy problem for time-dependent Schrödinger-Hartree equations

AU - Hayashi, Nakao

AU - Ozawa, Tohru

PY - 1987/9

Y1 - 1987/9

N2 - We consider the time-dependent Schrödinger-Hartree equation {Mathematical expression} {Mathematical expression} where λ≧0 and {Mathematical expression}. We show that there exists a unique global solution u of (1) and (2) such that {Mathematical expression} with {Mathematical expression} Furthermore, we show that u has the following estimates: {Mathematical expression} and {Mathematical expression}

AB - We consider the time-dependent Schrödinger-Hartree equation {Mathematical expression} {Mathematical expression} where λ≧0 and {Mathematical expression}. We show that there exists a unique global solution u of (1) and (2) such that {Mathematical expression} with {Mathematical expression} Furthermore, we show that u has the following estimates: {Mathematical expression} and {Mathematical expression}

UR - http://www.scopus.com/inward/record.url?scp=0039582645&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039582645&partnerID=8YFLogxK

U2 - 10.1007/BF01212423

DO - 10.1007/BF01212423

M3 - Article

AN - SCOPUS:0039582645

VL - 110

SP - 467

EP - 478

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 3

ER -